Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 425, NWS Norman, OK

May 19, 20154 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 19, 2015, 9:39 PM CDT for 4 counties in Oklahoma. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 19, 2015, 9:39 PM CDT (02:39 UTC)
Expired
May 19, 2015, 10:45 PM CDT
In force
66 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Comanche County, OK, Greer County, OK, Jackson County, OK, Kiowa County, OK

The radar

The Altus AFB radar (KFDR), 47 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 8:58 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.7 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 131 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
131 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1499 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-69 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-1.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:57 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, May 19, 6:57 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
657 PM CDT TUE MAY 19 2015

.DISCUSSION...
THE 00Z AVIATION DISCUSSION FOLLOWS....

&&

.AVIATION...
SHORT-TERM MODELS ARE IN REASONABLY GOOD AGREEMENT THAT THE
CURRENT MASS OF TSRA FROM THE TX PANHANDLE E INTO CENTRAL OK WILL
FILL IN AND BECOME A SINGLE LARGE STORM COMPLEX TOWARD MIDNIGHT...AS
A COLD FRONT ADVANCES S FROM KS. UNTIL THAT HAPPENS...CEILINGS
AND VISIBILITIES WILL BE EXTREMELY VARIABLE OVER SPACE AND TIME.
IN ADDITION...SCT +TSRA OVER S OK AND N TX WILL CONTINUE THIS
EVENING...AND SOME OF THEM WILL BE SEVERE. AFTER MIDNIGHT...A
SINGLE LARGE STORM COMPLEX SHOULD ADVANCE SE ACROSS ALL OUR TAF
SITES EXCEPT KGAG...KWWR...AND KPNC...WHICH SHOULD BE N OF THE
AREA OF DEVELOPMENT. THERE WILL BE ABOUT 2 HOURS OF
+TSRA...FOLLOWED BY MAYBE AN HOUR OF -RA AS THE STORMS ADVANCE
SOUTH OF EACH SITE. AS THE STORMS DEPART TO THE S/SE...N WINDS
WILL BEGIN...AND COOLER AIR WILL FLOW IN. VISIBILITIES SHOULD BE
UNLIMITED ONCE THE RAIN STOPS...BUT LOW CEILINGS WILL PERSIST INTO
WEDNESDAY MORNING. ONLY SLOW INCREASES IN CEILINGS ARE EXPECTED
TOMORROW...BUT IF THE POST-FRONTAL MOISTURE LAYER IS THIN
ENOUGH...THERE MAY BE BREAKS IN THE CLOUDS TOMORROW AFTERNOON.

CMS
&&

.PREV DISCUSSION... /ISSUED 444 PM CDT TUE MAY 19 2015/

DISCUSSION...
EXISTING CONVECTION WILL LIKELY CONTINUE THROUGH THE
EVENING...THEN MERGE INTO A SINGLE CONVECTIVE SYSTEM TOWARD
MIDNIGHT AS A COLD FRONT MOVES INTO OKLAHOMA. THE FRONT WILL
ADVANCE SOUTHEAST OVERNIGHT...TAKING THE STORMS WITH
IT...TEMPORARILY.

IN ADDITION TO THE SEVERE WEATHER POTENTIAL...HEAVY RAIN HAS
CAUSED...AND WILL CONTINUE TO CAUSE...AREAS OF FLOODING. VERY
HEAVY RAINFALL RATES WILL CONTINUE TO CAUSE FLOODING OF STREETS
AND HIGHWAYS IN URBANIZED AREAS UNTIL EARLY TOMORROW MORNING. WE
HAVE EXPANDED OUR FLOOD WATCH TO INCLUDE ALL OF OUR SOUTH-CENTRAL
AND SOUTHEAST OKLAHOMA COUNTIES.

RAIN/THUNDERSTORM CHANCES WILL CONTINUE...ALTHOUGH MAINLY OVER OUR
SOUTHERN COUNTIES...THROUGH THURSDAY...AS THE FRONT AND LOW-LEVEL
MOISTURE REMAIN IN/NEAR OUR FORECAST AREA.

ANOTHER UPPER-LEVEL WAVE WILL APPROACH FRIDAY AND THIS WEEKEND.
UNLIKE THE LAST TWO WEEKENDS...THIS SYSTEM DOES NOT HAVE THE
CLASSIC SEVERE-WEATHER LOOK TO IT. IT LOOKS LESS ORGANIZED.
NEVERTHELESS...IF WE DO NOT HAVE WIDESPREAD RAIN ON FRIDAY AND
SATURDAY...SEVERE WEATHER WILL BE A DEFINITE POSSIBILITY.

DRIER AIR IS FORECAST TO ARRIVE EARLY NEXT WEEK...ALONG WITH
SHORTWAVE RIDGING ALOFT. THIS MAY BRING US A FEW DAYS OF DRY
WEATHER...BUT THAT IS CERTAINLY NOT GUARANTEED.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  62  68  53  66 /  90  40  20  10
HOBART OK         61  67  52  66 /  80  20  20  20
WICHITA FALLS TX  66  76  57  69 /  70  40  50  30
GAGE OK           52  62  47  64 /  60  10  10  10
PONCA CITY OK     58  66  50  66 /  90  30  10  10
DURANT OK         68  80  59  71 /  70  50  50  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ007-008-012>014-
     016>030-033>040-044-045.

     FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ005-006-009>011-
     015.

     FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ031-032-041>043-
     046>048-050>052.

TX...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TXZ085-086-089-090.

     FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ083-084-087-088.

&&

23/23/23
Hazardous weather outlook, May 19, 9:13 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
913 PM CDT TUE MAY 19 2015

OKZ004>048-050>052-TXZ083>090-210215-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
913 PM CDT TUE MAY 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS SOUTHERN
OKLAHOMA AND ALL OF WESTERN NORTH TEXAS TONIGHT.

LOCATION...
THE SLIGHT RISK AREA IS SOUTH OF A SAYRE TO HOBART TO
PURCELL TO HOLDENVILLE LINE. WICHITA FALLS...LAWTON...ALTUS...
ARDMORE...ADA....DURANT...VERNON AND SEYMOUR TEXAS AREAS ARE
IN THE SLIGHT RISK AREA.

TIMING...
BEFORE 2 AM TONIGHT IN THE SLIGHT RISK AREA.

MAIN IMPACTS...
FLOODING RAINFALL...
HAIL UP TO THE SIZE OF GOLFBALLS...
DAMAGING WIND GUSTS 60 TO 70 MPH...
A FEW TORNADOES...

DISCUSSION...
A FEW SUPERCELLS WILL OCCUR OVER WESTERN NORTH TEXAS AND SOUTHERN
OKLAHOMA TONIGHT DUE TO STRONG SHEAR AND SOME INSTABILITY. THESE
SUPERCELLS ARE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS...AS WELL AS A FEW TORNADOES DUE TO STRONG LOW LEVEL SHEAR.

A LARGE COMPLEX OF STORMS IS EXPECTED TO CONTINUE TO FORM OVER
SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS THIS EVENING...THEN
MOVE EAST SOUTHEAST THROUGH THE NIGHT...BRINGING SOME REPORTS
OF LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES MAY OCCUR AS
WELL.

ALTHOUGH STORMS MAY CONTINUE BEYOND 2 AM TONIGHT...THE SEVERE
THUNDERSTORM POTENTIAL IS EXPECTED TO DECREASE...THOUGH SOME
STRONG STORMS WITH SMALL HAIL...GUSTY WINDS...AND HEAVY RAINFALL
MAY CONTINUE.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE SLIGHT RISK SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
TONIGHT.

.FLOODING...
FLASH FLOODING WILL OCCUR TONIGHT DUE TO ROUNDS OF HEAVY RAINFALL.
A FEW ADDITIONAL INCHES OF RAINFALL MAY OCCUR TONIGHT...ESPECIALLY
IN SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS.

SOME RIVERS AND STREAMS WILL REMAIN IN FLOOD...ESPECIALLY ACROSS
SOUTHERN OKLAHOMA AND NORTHERN TEXAS THROUGH TONIGHT. DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
A COLD FRONT WILL PUSH ACROSS OKLAHOMA AND NORTH TEXAS ON
WEDNESDAY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE NEAR
THE FRONT ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.

STORM CHANCES WILL CONTINUE THURSDAY THROUGH EARLY NEXT WEEK...
WITH THE HIGHEST CHANCES FRIDAY THROUGH SUNDAY. SEVERE STORMS
APPEAR POSSIBLE EACH DAY.

.FLOODING...
SOME RIVERS WILL REMAIN IN OR NEAR FLOOD INTO NEXT WEEKEND. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ADDITIONAL RAINS
THROUGH THE WEEK AND WEEKEND WILL EXACERBATE THE FLOODING
PROBLEMS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Special weather statement, May 19, 8:54 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
854 PM CDT TUE MAY 19 2015

OKZ029>031-200245-
POTTAWATOMIE OK-CLEVELAND OK-SEMINOLE OK-
854 PM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POTTAWATOMIE...EAST
CENTRAL CLEVELAND AND WEST CENTRAL SEMINOLE COUNTIES UNTIL 945 PM
CDT...

AT 853 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MACOMB...
MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
SHAWNEE...TECUMSEH...MAUD...EARLSBORO...ASHER...TRIBBEY...ST.
LOUIS...ETOWAH...BROOKSVILLE...MACOMB...HARJO AND TROUSDALE.

LAT...LON 3497 9713 3522 9719 3534 9679 3519 9670
      3501 9667
TIME...MOT...LOC 0153Z 255DEG 24KT 3510 9699

KURTZ
Local storm report, May 19, 9:03 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
903 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     FUNNEL CLOUD     3 S RINGLING            34.13N 97.59W
05/19/2015                   JEFFERSON          OK   BROADCAST MEDIA

            POSSIBLE TORNADO

&&

JPIKE
Local storm report, May 19, 9:07 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
907 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     TSTM WND DMG     3 NW RYAN               34.05N 97.99W
05/19/2015                   JEFFERSON          OK   STORM CHASER

            DAMAGE TO POWER LINES

&&

JPIKE
Special weather statement, May 19, 9:14 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
914 PM CDT TUE MAY 19 2015

OKZ027-028-039-040-200245-
GRADY OK-MCCLAIN OK-GARVIN OK-STEPHENS OK-
914 PM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRADY...SOUTHWESTERN
MCCLAIN...NORTHWESTERN GARVIN AND NORTH CENTRAL STEPHENS COUNTIES
UNTIL 945 PM CDT...

AT 910 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BRAY...MOVING
NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
LINDSAY...BRAY...BRADLEY...ERIN SPRINGS AND COX CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3459 9777 3467 9791 3494 9771 3477 9749
TIME...MOT...LOC 0210Z 222DEG 24KT 3466 9781

AUSTIN
Local storm report, May 19, 9:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
932 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     TSTM WND GST     GRANITE                 34.96N 99.38W
05/19/2015  E80 MPH          GREER              OK   AMATEUR RADIO

&&

JPIKE
Local storm report, May 19, 9:37 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
937 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TORNADO          5 SE RINGLING           34.13N 97.53W
05/19/2015                   CARTER             OK   BROADCAST MEDIA

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:04 PM CDTSpecial Weather StatementOUNMurray41 min
May 19, 7:06 PM CDTSevere Thunderstorm WarningOUNCotton39 min
May 19, 7:20 PM CDTTornado WarningOUNCarter, Jefferson, Stephens40 min
May 19, 7:27 PM CDTSpecial Weather StatementOUNCleveland, McClain48 min
May 19, 7:35 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc40 min
May 19, 7:55 PM CDTSpecial Weather StatementOUNCarter35 min
May 19, 7:57 PM CDTSpecial Weather StatementOUNJefferson33 min
May 19, 7:58 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie47 min
May 19, 8:09 PM CDTSpecial Weather StatementOUNBeckham51 min
May 19, 8:10 PM CDTRiver Flood WarningOUNGreer, Jackson44 hr
May 19, 8:12 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc37 min
May 19, 8:17 PM CDTSevere Thunderstorm WarningOUNJefferson43 min
May 19, 8:19 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens41 min
May 19, 8:23 PM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon37 min
May 19, 8:24 PM CDTAreal Flood AdvisoryOUNPottawatomie, Seminole3 hr
May 19, 8:30 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson45 min
May 19, 8:46 PM CDTTornado WarningOUNCarter, Jefferson, Love44 min
May 19, 8:54 PM CDTSpecial Weather StatementOUNPottawatomie51 min
May 19, 8:58 PM CDTFlash Flood WarningOUNBeckham, Comanche, Greer, Harmon, Jackson, Kiowa and 2 more4 hr
May 19, 9:02 PM CDTSevere Thunderstorm WarningOUNJefferson43 min
May 19, 9:03 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Jackson, Kiowa, Washita42 min
May 19, 9:07 PM CDTSevere Thunderstorm WarningOUNCotton38 min
May 19, 9:07 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole38 min
May 19, 9:09 PM CDTFlash Flood WarningOUNCotton, Jefferson, Tillman6 hr
May 19, 9:11 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson49 min
May 19, 9:12 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche35 min
May 19, 9:14 PM CDTSpecial Weather StatementOUNGrady31 min
May 19, 9:17 PM CDTFlash Flood WarningOUNCaddo, Carter, Comanche, Cotton, Garvin, Grady and 6 more6 hr
May 19, 9:23 PM CDTTornado WarningOUNJackson, Tillman52 min
May 19, 9:29 PM CDTTornado WarningOUNCarter31 min
May 19, 9:42 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love48 min
May 19, 9:57 PM CDTSpecial Weather StatementOUNPontotoc63 min
May 19, 9:58 PM CDTTornado WarningOUNCarter47 min
May 19, 10:01 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Pottawatomie, Seminole44 min
May 19, 10:10 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman35 min
May 19, 10:40 PM CDTAreal Flood AdvisoryOUNHughes, Pontotoc, Pottawatomie, Seminole4 hr
May 19, 10:43 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Jackson, Kiowa, Tillman47 min
May 19, 10:44 PM CDTSpecial Weather StatementOUNHughes, Seminole31 min
May 19, 11:14 PM CDTSpecial Weather StatementOUNHughes31 min
May 19, 11:20 PM CDTFlash Flood WarningOUNHughes, Pontotoc, Seminole3 hr
May 19, 11:21 PM CDTSpecial Weather StatementOUNJefferson24 min
May 19, 11:27 PM CDTSpecial Weather StatementOUNMarshall33 min
May 19, 11:40 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more6 hr
May 19, 11:57 PM CDTSpecial Weather StatementOUNJohnston33 min
May 19, 11:57 PM CDTSevere Thunderstorm WarningOUNCotton78 min
May 20, 12:17 AM CDTSpecial Weather StatementOUNJefferson43 min
May 20, 12:24 AM CDTFlash Flood WarningOUNAtoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more6 hr
May 20, 1:00 AM CDTAreal Flood WarningOUNBeckham, Comanche, Greer, Harmon, Jackson, Kiowa and 2 more6 hr
May 20, 1:07 AM CDTSpecial Weather StatementOUNAtoka, Coal, Johnston, Murray23 min
May 20, 1:29 AM CDTSpecial Weather StatementOUNLove46 min
May 20, 1:33 AM CDTSpecial Weather StatementOUNAtoka, Johnston27 min
May 20, 2:07 AM CDTSpecial Weather StatementOUNJohnston, Love, Marshall38 min
May 20, 2:13 AM CDTSpecial Weather StatementOUNAtoka32 min
May 20, 2:16 AM CDTAreal Flood WarningOUNCanadian, Cleveland, Grady, Hughes, McClain, Oklahoma and 3 more6 hr
May 20, 2:21 AM CDTRiver Flood WarningOUNAtoka66 hr
May 20, 2:24 AM CDTAreal Flood WarningOUNCaddo, Carter, Comanche, Cotton, Garvin, Jefferson and 3 more6 hr
May 20, 2:48 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Marshall42 min
May 20, 2:59 AM CDTFlash Flood WarningOUNCotton, Jefferson, Tillman4 hr
May 20, 3:33 AM CDTSpecial Weather StatementOUNBryan27 min
May 20, 5:44 AM CDTAreal Flood WarningOUNAtoka, Bryan, Coal, Johnston, Marshall, Pontotoc6 hr
May 20, 6:54 AM CDTAreal Flood WarningOUNCotton8 hr
May 20, 8:16 AM CDTAreal Flood WarningOUNCarter, Cotton, Jefferson, Love, Murray, Stephens3 hr
May 20, 8:28 AM CDTRiver Flood WarningOUNCarter, Johnston, Murray13 days
May 20, 9:01 AM CDTRiver Flood WarningOUNGarvin30 hr
May 20, 2:55 PM CDTRiver Flood WarningOUNCaddo, Garvin, Grady11 days
May 20, 5:57 PM CDTAreal Flood WarningOUNCarter, Cotton, Jefferson, Love, Stephens, Tillman12 hr
May 19, 7:14 PM CDTSpecial Weather StatementOUNClay31 min
May 19, 7:27 PM CDTSevere Thunderstorm WarningOUNArcher, Clay48 min
May 19, 7:47 PM CDTSpecial Weather StatementOUNWilbarger43 min
May 19, 8:02 PM CDTSpecial Weather StatementOUNClay43 min
May 19, 8:28 PM CDTSpecial Weather StatementOUNWichita47 min
May 19, 9:51 PM CDTSpecial Weather StatementOUNHardeman24 min
May 19, 10:49 PM CDTSevere Thunderstorm WarningOUNArcher, Clay41 min
May 19, 10:51 PM CDTSpecial Weather StatementOUNBaylor24 min
May 19, 10:59 PM CDTSpecial Weather StatementOUNWichita31 min
May 19, 11:30 PM CDTSevere Thunderstorm WarningOUNArcher, Clay45 min
May 19, 11:35 PM CDTSpecial Weather StatementOUNBaylor25 min
May 20, 1:15 AM CDTSevere Thunderstorm WarningOUNClay15 min
May 20, 1:17 AM CDTSpecial Weather StatementOUNArcher, Baylor, Clay43 min
May 20, 2:05 AM CDTSpecial Weather StatementOUNArcher, Baylor, Clay25 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.